# SDR 2005UALA01224

- Difficulty date: November 4, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 26,506 hours, 3,504 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 2J SIDE FWD EMERGENCY LIGHT BROKEN.  REPLACED LIGHT ASSY.
